- Research Article
- Open Access
Existence of solutions for a nonlinear elliptic Dirichlet boundary value problem with an inverse square potential
Boundary Value Problems volume 2006, Article number: 60870 (2006)
Via the linking theorem, the existence of nontrivial solutions for a nonlinear elliptic Dirichlet boundary value problem with an inverse square potential is proved.
Capozzi A, Fortunato D, Palmieri G: An existence result for nonlinear elliptic problems involving critical Sobolev exponent. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire 1985,2(6):463-470.
Chen J: Existence of solutions for a nonlinear PDE with an inverse square potential. Journal of Differential Equations 2003,195(2):497-519. 10.1016/S0022-0396(03)00093-7
García Azorero JP, Peral Alonso I: Hardy inequalities and some critical elliptic and parabolic problems. Journal of Differential Equations 1998,144(2):441-476. 10.1006/jdeq.1997.3375
Jannelli E: The role played by space dimension in elliptic critical problems. Journal of Differential Equations 1999,156(2):407-426. 10.1006/jdeq.1998.3589
Rabinowitz PH: Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics. Volume 65. American Mathematical Society, Rhode Island; 1986:viii+100.
Willem M: Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, 24. Birkhäuser Boston, Massachusetts; 1996:x+162.
About this article
Cite this article
Weng, S., Li, Y. Existence of solutions for a nonlinear elliptic Dirichlet boundary value problem with an inverse square potential. Bound Value Probl 2006, 60870 (2006). https://doi.org/10.1155/BVP/2006/60870
- Differential Equation
- Partial Differential Equation
- Ordinary Differential Equation
- Functional Equation
- Dirichlet Boundary